Natalia Isabel Quadros Bebiano Pinheiro da Providencia e Costa
AuthID: R-000-DFA
41
TITLE: Fields of values of linear pencils and spectral inclusion regions
AUTHORS: Bebiano, N; da Providência, J; Nata, A; da Providência, JP;
PUBLISHED: 2017, SOURCE: International Conference on Matrix Analysis and its Applications, MAT-TRIAD 2015 in Springer Proceedings in Mathematics and Statistics, VOLUME: 192
AUTHORS: Bebiano, N; da Providência, J; Nata, A; da Providência, JP;
PUBLISHED: 2017, SOURCE: International Conference on Matrix Analysis and its Applications, MAT-TRIAD 2015 in Springer Proceedings in Mathematics and Statistics, VOLUME: 192
42
TITLE: The characteristic polynomial of linear pencils of small size and the numerical range
AUTHORS: Bebiano, N; da Providência, J; Esmaeili, F;
PUBLISHED: 2017, SOURCE: International Conference on Matrix Analysis and its Applications, MAT-TRIAD 2015 in Springer Proceedings in Mathematics and Statistics, VOLUME: 192
AUTHORS: Bebiano, N; da Providência, J; Esmaeili, F;
PUBLISHED: 2017, SOURCE: International Conference on Matrix Analysis and its Applications, MAT-TRIAD 2015 in Springer Proceedings in Mathematics and Statistics, VOLUME: 192
43
TITLE: Determinantal inequalities for J-accretive dissipative matrices
AUTHORS: Bebiano, N; da Providencia, J;
PUBLISHED: 2017, SOURCE: STUDIA UNIVERSITATIS BABES-BOLYAI MATHEMATICA, VOLUME: 62, ISSUE: 1
AUTHORS: Bebiano, N; da Providencia, J;
PUBLISHED: 2017, SOURCE: STUDIA UNIVERSITATIS BABES-BOLYAI MATHEMATICA, VOLUME: 62, ISSUE: 1
44
TITLE: ON THE GENERALIZED FREE ENERGY INEQUALITY
AUTHORS: Bebiano, N; Da Providencia, J;
PUBLISHED: 2017, SOURCE: ADVANCES IN OPERATOR THEORY, VOLUME: 2, ISSUE: 1
AUTHORS: Bebiano, N; Da Providencia, J;
PUBLISHED: 2017, SOURCE: ADVANCES IN OPERATOR THEORY, VOLUME: 2, ISSUE: 1
INDEXED IN:
Scopus
WOS


IN MY:
ORCID

45
TITLE: Applied and Computational Matrix Analysis. MAT-TRIAD, Coimbra, Portugal, September 2015 Selected, Revised Contributions
AUTHORS: Natália Bebiano;
PUBLISHED: 2017
AUTHORS: Natália Bebiano;
PUBLISHED: 2017
INDEXED IN:
Openlibrary

46
TITLE: A FIEDLER-TYPE THEOREM FOR THE DETERMINANT OF J -POSITIVE MATRICES
AUTHORS: Natalia Bebiano; Joao da Providencia;
PUBLISHED: 2016, SOURCE: MATHEMATICAL INEQUALITIES & APPLICATIONS, VOLUME: 19, ISSUE: 2
AUTHORS: Natalia Bebiano; Joao da Providencia;
PUBLISHED: 2016, SOURCE: MATHEMATICAL INEQUALITIES & APPLICATIONS, VOLUME: 19, ISSUE: 2
47
TITLE: Mathematical Aspects of Quantum Systems with a Pseudo-Hermitian Hamiltonian
AUTHORS: Bebiano, N; da Providencia, J; da Providencia, JP;
PUBLISHED: 2016, SOURCE: BRAZILIAN JOURNAL OF PHYSICS, VOLUME: 46, ISSUE: 2
AUTHORS: Bebiano, N; da Providencia, J; da Providencia, JP;
PUBLISHED: 2016, SOURCE: BRAZILIAN JOURNAL OF PHYSICS, VOLUME: 46, ISSUE: 2
48
TITLE: Mathematical Aspects of Quantum Systems with a Pseudo-Hermitian Hamiltonian (vol 46, pg 152, 2016)
AUTHORS: Bebiano, N; da Providencia, J; da Providencia, JP;
PUBLISHED: 2016, SOURCE: BRAZILIAN JOURNAL OF PHYSICS, VOLUME: 46, ISSUE: 2
AUTHORS: Bebiano, N; da Providencia, J; da Providencia, JP;
PUBLISHED: 2016, SOURCE: BRAZILIAN JOURNAL OF PHYSICS, VOLUME: 46, ISSUE: 2
INDEXED IN:
WOS

49
TITLE: Erratum to: Mathematical Aspects of Quantum Systems with a Pseudo-Hermitian Hamiltonian (Braz J Phys, (2015), DOI 10.1007/s13538-015-0390-3)
AUTHORS: Bebiano, N; da Providência, J; da Providência, JP;
PUBLISHED: 2016, SOURCE: Brazilian Journal of Physics, VOLUME: 46, ISSUE: 2
AUTHORS: Bebiano, N; da Providência, J; da Providência, JP;
PUBLISHED: 2016, SOURCE: Brazilian Journal of Physics, VOLUME: 46, ISSUE: 2
INDEXED IN:
Scopus

IN MY:
ORCID

50
TITLE: The EMM and the Spectral Analysis of a Non Self-adjoint Hamiltonian on an Infinite Dimensional Hilbert Space
AUTHORS: Bebiano, N; da Providencia, J;
PUBLISHED: 2016, SOURCE: 15th International Workshop on Pseuso-Hermitian Hamiltonians in Quantum Physics (PHHQP) in NON-HERMITIAN HAMILTONIANS IN QUANTUM PHYSICS, VOLUME: 184
AUTHORS: Bebiano, N; da Providencia, J;
PUBLISHED: 2016, SOURCE: 15th International Workshop on Pseuso-Hermitian Hamiltonians in Quantum Physics (PHHQP) in NON-HERMITIAN HAMILTONIANS IN QUANTUM PHYSICS, VOLUME: 184